# SDR DALA2024052805550

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 77,231 hours, 31,749 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3705 -UFC- PERFORMED GO AROUND DUE TO TRAILING EDGE FLAP ASYMMETRY ON APPROACH AT FLAPS 25. CORRECTIVE ACTION: PERFORMED FSEU BITE CHECK. NO FAULTS. PERFORMED OPERATIONAL TEST OF TRAILING EDGE FLAPS. ALL TESTS PASS. FLAPS OPS CHECK GOOD.
